# SDR UALA2011102405725

- Difficulty date: October 22, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 72,708 hours, 22,580 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78942
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS AT ROW 5AB AND 9AB EACH HAVE ONE EEL LAMP INOP, NEEDS LIGHT ASSY NIL STOCK SFO.  REPLACED LIGHT ASSY BOTH POSITIONS OP CHECKED OKAY.
